On a new system of nonlinear variational inequalities and algorithms

S. S. Chang, Heung Wing Joseph Lee, Chi Kin Chan, Jong Kyu Kim

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

The purpose of this paper is to introduce and study the existence of solutions and approximation solvability for a class of new generalized nonlinear mixed variational inequalities in Hilbert spaces. An equivalence of this system of generalized nonlinear mixed variational inequalities on a closed convex cone to a system of nonlinear complementarity problems is also considered.
Original languageEnglish
Pages (from-to)119-130
Number of pages12
JournalJournal of Computational Analysis and Applications
Volume11
Issue number1
Publication statusPublished - 1 Oct 2009

Keywords

  • A system of generalized nonlinear mixed variational inequalities
  • Fixed point
  • Mann iterative sequence

ASJC Scopus subject areas

  • Computational Mathematics

Cite this